# SDR SWAA2012070205488

- Difficulty date: June 2, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N645SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28330
- Aircraft time: 49,676 hours, 40,007 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL FLOORBEAM UPPER CHORD CRACKED BETWEEN BS 660 TO BS 680, LBL 24.5.  REPAIRED CHORD IAW EA AND EO.
